# SDR AALA20060707

- Difficulty date: September 17, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - SEAT MOUNTED AND AFT LEFT LAVATORY BULKHEAD MOUNTED EMERGENCY LIGHTS FROM 31AB THROUGH 38AB INOPERATIVE.  REPLACED MODULE M9034 AND BATTERY PACK FOR INOPERATIVE SEAT MOUNTED AND AFT LEFT LAVATORY BULKHEAD MOUNTED EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
